| Model Number |
MMT-326A |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experience high blood glucose.The customer¿s blood glucose level was 403 mg/dl at the time of incident.Customer had using insulin pump system within 48 hours of reported high blood glucose event and auto mode was active.Customer was neither in emergency room, nor admitted into hospital.Customer alleging possible insulin pump under delivery.The insulin pump will not be returned for analysis.